# SDR 9521939919

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Strut
- Part number: 5910448511
- Condition: Failed
- Location: Nlg
- Part time: 8,649 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR WOULD NOT RETRACT.  UTILIZED LANDING GEAR RELEASE BUTTON AND LANDING GEAR RETRACTED.  AIRCRAFT DID NOT SHIFT INTO FLIGHT MODE UNITL 15 MINUTES INTO FLIGHT.  AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SHOCK STRUT AND OPERATIONAL CHECK GOOD.
